# SDR 02FDEA00474

- Difficulty date: July 9, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727-200
- Aircraft serial: 21493
- Aircraft time: 36,832 hours, 23,712 cycles
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Relief Valve
- Condition: Out Of Adjust
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 OIL PRESSURE READ 60 PSI DURING INITIAL CLIMBOUT.  AFTER REACHING 5K NR 2 THROTTLE PULLED TO IDLE IAW RED TAB PROCEDURE.  OIL PRESSURE DROPPED TO 58 PSI INITIALLY THEN SLOWLY DROPPED INTO GREEN BAND APPROX 52 PSI AT IDLE AND REMAINED THERE DURING APPROACH INTO MEM.  ADJUSTED OIL PRESS RELIEF VALVE AND BROUGHT OIL PRESSURE IN LIMITS.  RAN ENGINE AT HIGH POWER SETTING OIL PRESSURE WENT TO APPROX 48-49 PSI, 42 PSI AT IDLE.  ALSO FOUND OIL TANK OVER SERVICED.  SERVICED TO PROPER LEVEL PER SMP REF PW ENGINE MANUAL 72-61-6.
